# SDR SWAA2025121546411

- Difficulty date: November 8, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER STUB FRAME LOCATED BS 294.5, S17R IN FWD GALLEY AREA.   REPLACED LOWER STUB FRAME IAW SRM 51-10-02, ITEM 9, & DWG 141A8370, SHEET 10, REV D.
